Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 71, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at May 17, 2006, 11:20 AM CDT for 16 counties in Florida. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 17, 2006, 11:20 AM CDT (16:20 UTC)
- Expired
- May 17, 2006, 6:51 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 16:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 4.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1396 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 171620 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1220 PM EDT WED MAY 17 2006 ...A RED FLAG WARNING IS NOW IN EFFECT FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND UNTIL 8 PM EDT (7 PM CDT) THIS EVENING DUE TO BRIEF DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...20 FOOT WIND SPEEDS ABOVE 15 MPH AND HIGH DISPERSION INDICES ABOVE 75... ...A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND ON THURSDAY FROM 1 PM UNTIL 7 PM... DUE TO AN EXPECTED COMBINATION OF LOW RELATIVE HUMIDITIES... BRISK WINDS AND HIGH DISPERSION LEVELS... .DISCUSSION...HIGHER TEMPERATURES AND BRISK WINDS WILL RESULT IN A COMBINATION OF LOW RELATIVE HUMIDITIES AND HIGH DISPERSION LEVELS THAT WILL CREATE RED FLAG CONDITIONS ACROSS NORTH FLORIDA THIS AFTERNOON AND POSSIBLY ON THURSDAY AFTERNOON AND EVENING. FLZ007-009>019-026>029-034-180000- /O.NEW.KTAE.FW.W.0071.060517T1620Z-060518T0000Z/ /O.CON.KTAE.FW.A.0062.060518T1700Z-060518T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 1120 AM CDT WED MAY 17 2006 /1220 PM EDT WED MAY 17 2006/ ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO BRIEF DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT HIGH DISPERSIONS ABOVE 75 AND 20 FOOT WIND SPEEDS ABOVE 15 MPH... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR SIMILAR CONDITIONS... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. RELATIVE HUMIDITY VALUES WILL DROP BELOW 35 PERCENT ACROSS THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND THIS AFTERNOON COINCIDENT WITH HIGH DISPERSION VALUES ABOVE 75 AND 20 FOOT WIND SPEEDS ABOVE 15 MPH. THOUGH LONG DURATIONS OF LOW RELATIVE HUMIDITY MAY OCCUR IN A FEW PLACES...MANY LOCATIONS WILL ONLY SEE BRIEF DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 38-GODSEY
2 follow-up statements
000 WWUS82 KTAE 171920 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 320 PM EDT WED MAY 17 2006 ...A RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND UNTIL 8 PM EDT (7 PM CDT) THIS EVENING DUE TO BRIEF DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...20 FOOT WIND SPEEDS ABOVE 15 MPH AND HIGH DISPERSION INDICES ABOVE 75... ...A RED FLAG WARNING IS NOW IN EFFECT FOR MOST OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND EXCEPT ALONG THE IMMEDIATE COAST THURSDAY AFTERNOON FROM 1 PM EDT (NOON CDT) UNTIL 8 PM EDT (7 PM CDT) DUE TO BRIEF DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...20 FOOT WIND SPEEDS ABOVE 15 MPH AND HIGH DISPERSION INDICES ABOVE 75... .DISCUSSION...HIGHER TEMPERATURES AND STRONG WINDS WILL RESULT IN A COMBINATION OF LOW RELATIVE HUMIDITIES AND HIGH DISPERSION LEVELS THAT WILL CREATE RED FLAG CONDITIONS ACROSS NORTH FLORIDA THIS AFTERNOON AND ON THURSDAY AFTERNOON. FLZ012-014-015-180000- /O.CAN.KTAE.FW.A.0062.060518T1700Z-060518T2300Z/ /O.CON.KTAE.FW.W.0071.000000T0000Z-060518T0000Z/ BAY-GULF-FRANKLIN- 220 PM CDT WED MAY 17 2006 /320 PM EDT WED MAY 17 2006/ ...FIRE WEATHER WATCH IS CANCELLED FOR THURSDAY AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO BRIEF DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...HIGH DISPERSIONS ABOVE 75 AND 20 FOOT WIND SPEEDS ABOVE 15 MPH... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CONTINUED THE RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. THE FIRE WEATHER WATCH FOR TOMORROW AFTERNOON HAS BEEN CANCELLED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>011-013-016>019-026>029-034-180000- /O.UPG.KTAE.FW.A.0062.060518T1700Z-060518T2300Z/ /O.NEW.KTAE.FW.W.0072.060518T1700Z-060519T0000Z/ /O.CON.KTAE.FW.W.0071.000000T0000Z-060518T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 220 PM CDT WED MAY 17 2006 /320 PM EDT WED MAY 17 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO BRIEF DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...HIGH DISPERSIONS ABOVE 75 AND 20 FOOT WIND SPEEDS ABOVE 15 MPH... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY FOR SIMILAR CONDITIONS... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CONTINUED THE RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING IS NOW IN EFFECT FOR THURSDAY AFTERNOON FOR AREAS AWAY FROM THE IMMEDIATE COAST...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/. RELATIVE HUMIDITY VALUES WILL DROP TO CRITICAL LEVELS TOMORROW AFTERNOON ACROSS THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND...EXCEPT FOR AREAS ALONG THE IMMEDIATE COAST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 38-GODSEY
000 WWUS82 KTAE 172351 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 751 PM EDT WED MAY 17 2006 ...A RED FLAG WARNING IS IN EFFECT FOR MOST OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND EXCEPT ALONG THE IMMEDIATE COAST THURSDAY AFTERNOON FROM 1 PM EDT (NOON CDT) UNTIL 8 PM EDT (7 PM CDT) DUE TO BRIEF DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...20 FOOT WIND SPEEDS ABOVE 15 MPH AND HIGH DISPERSION INDICES ABOVE 75... .DISCUSSION...HIGHER TEMPERATURES AND STRONG WINDS WILL RESULT IN A COMBINATION OF LOW RELATIVE HUMIDITIES AND HIGH DISPERSION LEVELS THAT WILL CREATE RED FLAG CONDITIONS ACROSS NORTH FLORIDA ON THURSDAY AFTERNOON. FLZ007-009>011-013-016>019-026>029-034-180800- /O.CAN.KTAE.FW.W.0071.000000T0000Z-060518T0000Z/ /O.CON.KTAE.FW.W.0072.060518T1700Z-060519T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 651 PM CDT WED MAY 17 2006 /751 PM EDT WED MAY 17 2006/ ...RED FLAG WARNING IS CANCELLED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY... A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY FOR MOST OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ012-014-015-180100- /O.CAN.KTAE.FW.W.0071.000000T0000Z-060518T0000Z/ BAY-GULF-FRANKLIN- 651 PM CDT WED MAY 17 2006 /751 PM EDT WED MAY 17 2006/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR WEDNESDAY AFTERNOON. $$ LANIER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 17, 9:10 AM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, May 17, 9:10 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1010 AM EDT WED MAY 17 2006
.SYNOPSIS...
WATER VAPOR AND 13Z RUC ANALYSIS CONTINUE TO SHOW HIGHLY AMPLIFIED
PATTERN ACROSS NORTH AMERICA...HIGHLIGHTED BY A PERSISTENT DEEP
TROUGH ACROSS THE EAST AND LARGE RIDGE ACROSS THE PACIFIC COAST AND
INTERMOUNTAIN WEST. UPPER LOW OVER SOUTHERN QUEBEC WHICH HAS
PRODUCED SIGNIFICANT FLOODING ACROSS THE NORTHEAST FOR THE BETTER
PART OF A WEEK IS FINALLY WEAKENING AND MOVING OFF INTO THE CANADIAN
MARITIMES. GLOBAL MODELS DO SHOW A SLOW DE-AMPLIFICATION OF THE
PATTERN THROUGH THE REST OF THE WEEK...BUT HOLD THE EAST COAST
TROUGH...WEST COAST RIDGE CONFIGURATION INTO THE WEEKEND. IN THE
SHORTER TERM...SIGNIFICANT UPPER LEVEL SHORTWAVE ENERGY LOOK TO DIVE
INTO THE GREAT LAKES REGION THIS AFTERNOON AND TONIGHT. THIS ENERGY
CLOSES OFF INTO YET ANOTHER UPPER LOW OVER THE NORTHEAST ON THURSDAY
AND DRIVES THE NEXT COLD FRONT INTO THE TENNESSEE VALLEY AND
SOUTHEAST U.S. COLD FRONT EXPECTED TO REACH THE NORTHERN PORTION OF
THE CWA LATE THURSDAY OR THURSDAY NIGHT BEFORE WASHING OUT OVERHEAD
ON FRIDAY.
.SHORT TERM...THIS AFTERNOON INTO TONIGHT
EXAMINATION OF KTLH 12Z SOUNDING PROMPTED THE LOWERING OF MAX TEMPS
ACROSS THE REGION BY SEVERAL DEGREES. MIXING TO EVEN A BIT ABOVE
800MB ONLY GIVES HIGHS AROUND 75 F (EVEN MIXING TO 750MB WILL ONLY
YIELD PERHAPS UPPER 70S).
CONTINUED PREVIOUS FORECASTS IDEA OF GOING SLIGHTLY HIGHER POPS THAN
GUIDANCE. IN FACT...THE MAV GUIDANCE HAS ACTUALLY LOWERED THE POP
FURTHER. HOWEVER...SEVERAL FACTORS SHOULD NOT BE OVERLOOKED IN THE
POTENTIAL FOR ISOLATED SHOWERS AND EVEN A THUNDERSTORM THIS
AFTERNOON. DECENT UPSTREAM SHORTWAVE IS SEEN ON WV MOVING SE ACROSS
ARKANSAS. Q-VECTOR CONVERGENCE ASSOCIATED WITH THIS FEATURE REACHES
THE CWA DURING PERIOD OF PEAK AFTERNOON HEATING. MID LEVEL LAPSE
RATES THIS AFTERNOON ARE ALSO ON THE ORDER OF 6 TO 7 C/KM. ALTHOUGH
SIMILAR CONDITIONS AROUND THE AREA YESTERDAY AFTERNOON DID NOT YIELD
ANY CONVECTION...THE KTLH SOUNDING IS SIGNIFICANTLY MORE MOIST IN
THE MIDLEVELS THAN 24 HOURS AGO. AREAS EXPERIENCING THIS HIGHER MID
LEVEL MOISTURE DURING TUESDAY AFTERNOON (KJAN & KBHM) SAME ISOLATED
TO EVEN SCATTERED SHOWERS AND THUNDERSTORMS BY MID AFTERNOON LASTING
INTO THE MIDDLE EVENING HOURS. NOT EXPECTING AS MUCH CONVECTION
ACROSS THE CWA THIS AFTERNOON AS WAS SEEN UPSTREAM...BUT THE MENTION
OF A SHOWERS OR THUNDERSTORMS IS CERTAINLY WARRANTED.
ANY SHOWERS THAT DO DEVELOP WILL RAPIDLY FADE AWAY DURING THE EARLY
EVENING HOURS WITH LOSS OF DAYTIME HEATING AND MID/UPPER LEVEL
DYNAMICS. DISSIPATING CU FIELD THROUGH THE REST OF THE EVENING
SHOULD RESULT IN PARTLY TO MOSTLY CLEAR SKIES BY 06Z. LOW
TEMPERATURES IN THE MIDDLE TO UPPER 50S LOOK FINE AND PLAN ON LITTLE
CHANGE AT THIS TIME.
&&
.MARINE...
WINDS AND SEAS WILL BE FAIRLY LOW THIS AFTERNOON AND TONIGHT...THEN
PICK UP TO EXERCISE CAUTION LEVELS THURSDAY AFTERNOON AS THE
GRADIENT TIGHTENS AHEAD OF AN APPROACHING FRONT.
&&
.FIRE WEATHER...
EXPECTED AFTERNOON CUMULUS DEVELOPMENT SHOULD HELP KEEP TEMPS DOWN A
BIT THIS AFTERNOON WITH WITH DEWPOINTS EXPECTED TO NOT DROP BELOW
PERHAPS THE UPPER 40S...RH LEVELS ARE EXPECTED TO REMAIN ABOVE
CRITICAL LEVELS THIS AFTERNOON. IT WILL BE A CLOSE CALL FOR RED FLAG
CONDITIONS THURSDAY AFTERNOON.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THE AFTERNOON AND
EVENING WITH ONLY A SLIGHT CHANCE OF -TSRA ACROSS THE REGION BETWEEN
18 TO 24Z. HOWEVER...CHANCES OF TS ARE TO LOW TO MENTION AT THE
TERMINALS AT THIS TIME. WILL CONTINUE TO MONITOR AREA RADARS AND
SATELLITE IMAGERY AS CONVECTION BEGINS AND TRY TO PINPOINT THE
ACTIVITY IN THE 18Z TAF PACKAGE. OVERNIGHT...MAY SEE A FEW MVFR
RESTRICTIONS DUE TO VISBY AT VLD AND TLH BETWEEN 09 AND 13Z.
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH FROM 1 PM THURSDAY TO 7 PM THURSDAY FOR THE
FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...AND WASHINGTON.
&&
PUBLIC/MARINE...BLOCK/MROCZKA
AVIATION/FIRE WX...GODSEYHazardous weather outlook, May 17, 5:18 AM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 618 AM EDT WED MAY 17 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-181200- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 518 AM CDT WED MAY 17 2006 /618 AM EDT WED MAY 17 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND THE ADJACENT PORTIONS OF THE GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE EAST FLORIDA PANHANDLE COAST. THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TODAY AS AN UPPER LEVEL DISTURBANCE APPROACHES THE REGION FROM THE NORTHWEST. CONDITIONS DO NOT APPEAR FAVORABLE FOR WIDESPREAD SEVERE WEATHER. HOWEVER...THE UNUSUALLY COLD UPPER ATMOSPHERE COUPLED WITH DAYTIME HEATING COULD CAUSE ONE OR TWO STORMS TO PRODUCE SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEB SITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. FOURNIER
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 5:09 AM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 9 hr |
| May 17, 2:20 PM CDT | Red Flag Warning | TAE | Calhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more | 28 hr |
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.